English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Small Surfaces of Willmore Type in Riemannian Manifolds

Lamm, T., & Metzger, J. (2010). Small Surfaces of Willmore Type in Riemannian Manifolds. International Mathematics Research Notices, 2010(19), 3786-3813. doi:10.1093/imrn/rnq048.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-2EA2-9 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-2EA5-3
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Lamm, Tobias1, Author
Metzger, Jan1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show

Details

show
hide
Language(s):
 Dates: 20102010
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: ISI: 000282752600007
DOI: 10.1093/imrn/rnq048
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International Mathematics Research Notices
  Other : Int. Math. Res. Not.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Durham, N.C. : Duke University Press
Pages: - Volume / Issue: 2010 (19) Sequence Number: - Start / End Page: 3786 - 3813 Identifier: ISSN: 1073-7928
CoNE: https://pure.mpg.de/cone/journals/resource/954925604772